Join TSR now for chat about life, relationships, fashion and more…Sign up now
    • Thread Starter
    Offline

    1
    ReputationRep:
    I've been on the pill for 6 months but am changing to the implant which i'm getting thursday. i've heard at first with the implant you can get irregular bleeding at times for the first three months. in those three months i'm going on holiday so the thought of me bleeding on holiday is off putting! I will still have three months of the pill prescribed so is it a good idea to take the pill at the same time for the first three months? was wondering if anyone did this etc? thanks
    • Community Assistant
    Offline

    3
    ReputationRep:
    Talk to wherever you're getting the implant from. They may say 'sure', or they may suggest waiting three months before you have the implant.
    • #1
    #1

    I've had my implant for almost a year now and the irregular bleeding hasn't stopped at all in that time, it's a nightmare! Some people have no bleeding at all though so it's different for everyone. When I went to my doctor she prescribed me the pill on top of the implant to stop the bleeding and from the first day of taking it the bleeding stopped completely. It's different for everyone but I think if you have the pill and the implant for the first 3 months then you should be fine for the holiday.
 
 
 
Write a reply… Reply
Submit reply
Updated: May 13, 2015
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
How are you feeling about your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.